# SDR ASOA2014033110246

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128, VERTICAL POST LBL 18 INBD AND OTBD SIDES HAVE INDICATIONS NOTED AT AFT FLANGE RADIUS APPROX .3 INCH IN LENGTH 50 PERCENT FSH. BOTH FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06.  INSTALLED NEW POST IAW BSC REO/ECTC 601R-53-41-889 REV A AND SRM 51-42-06 AND 51-42-22.
